mental-health-icon

A common but complex prob

I can never put my mind at ease i cant sleep if i too hard a sleep arround 4 in night and wakes up after 5 hrs and dream a lot that too only nightmares i can never concentrate on single thought my mind keeps on wofking i took lot of depression pills a year ago for 4 months and big time alchoholic se non of the sleeping pills help which doctor priscribe i find happiness in non i stay in my room 24 hrs dont like to go out talk to any one or anything only when i drink get high i cry too much confused with my life feel lots of pain inside me and kedp thinking about my worst past and unkown insecure future basically have no family member in this world no frnds every one fake so no one to talk to tried making frnds but failed iam 29 unmarried and i jave trust issues iam scared all the time depresed feel bad all the time i want to sleep but my mind keeps on fighting with me regarding how worst exp i havd in life concerned about frnds love life which is a big 0 feel lost all the time
views-icons 38 Views Bookmark this Answer
Bookmark
v

Doctor Answers (1) on A common but complex prob

doctor profile image
Dr. Diwakar Sharma Delhi | Psychiatrist
Answered
Hi there, It's actually brave of u Nd I appreciate dat u have spoken about ur problem in such length. It does TELL about the intensity of emotions u have and how it's affecting u big time. Some times stress continuing for long does infact affects the very capacity to fight the same. Result is a downward spiral. And the worst part is u can't do much about it on ur own. But ultimately this is also true that it's treatable and yes u can b free from all these symptoms. There r certain supplements which does help in building up a strength to combat psychological wars. Training of mind thru counselling will take care of a lot of associated susceptibilities for current mental status. All u gotta do is just enable ur freedom by consulting a psychiatrist of ur faith and be liberated of this drudgery in life. No ocean too deep no mountain too high. Hope this helps but feel free to consult further . Take care.
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO